Aa
A
A
Close
Avatar universal
increasing prozac dose
I have been on 10mg of prozac for anxiety/Panic for about a month. The anxiety has recently increased tremendously and I have increased my dose to 20mg 4 days ago. How long until I should feel some relief from incrasing the dose?  I have taken 20mg in the past and done fine on it. I recently have been diagnosed with hypothyroidism and started on synthroid also. Thanks for any info.
Cancel
2 Answers
Page 1 of 1
1367124 tn?1278098789
not to give you bad news but prozac is really not a good med for anxiety, all prozac dose is that you take 10mg then you sai in onemouth you upt it to 20mg well in a nother mouth u will have to up it again, and prozac is a downer med for deppretion maybe you should try to take Visteral, it works good one me
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
A common side-effects of antidepressants is increased anxiety.  Kinda ironic, ha?

Don't increase it.  You may want to taper off or add something else, but in order to do this safely, it should be discussed with your physician and together make an informed decision.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
317787 tn?1473362051
Blank
Dee1956 commented on senseanonymous 's status
6 mins ago
517872 tn?1506854164
Blank
senseanonymous Improving! Comment
3 hrs ago
4059843 tn?1485843211
Blank
mishymoshymarcy You have nothing to lose...... Comment
13 hrs ago
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
370181 tn?1428180348
Blank
Arlington, WA
Avatar universal
Blank
973741 tn?1342346373
Blank
675718 tn?1449992146
Blank
El Paso, TX
Anxiety Community Resources